# SDR SWIA202164511

- Difficulty date: December 28, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR UPPER SILL ANGLE HAS EXFOLIATED CORROSION.   (C CHECK RO 2/17/2022)   REMOVED AND INSTALLED NEW GALLEY SERVICE DOOR UPPER SILL ANGLE REF CRJ700 SRM 51-42-06-001-001-A01 DRW # SH670-31950 REV Y. LEAK CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
